# SDR ASAA11510294

- Difficulty date: August 23, 2011
- Submitted: August 25, 2011
- Operation: Air carrier
- Aircraft: N559AS
- Make and model: Boeing 737890
- Aircraft serial: 35178
- Aircraft time: 18,592 hours, 5,631 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Window
- Part number: 141A481026
- Part serial: 06137H8556
- Condition: Defective
- Location: Cockpit
- Part time: 18,595 hours, 5,633 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

DURING TAKEOFF ROLL NEAR 140 KTS MASTER CAUTION LGT ILLUMINATED ANTI ICE ANN.  THE RIGHT SIDE WINDOW INDICATED AN OVERHEAT.  PHX TEMP WAS 41 DEGREES C PER THE QRH TURNED SWITCH OFF FOR 5 MIN.  TURNED WINDOW HEAT BACK ON.  SYSTEM OPERATED NORMALLY REMAINDER OF FLIGHT.  MEASURED THE RESISTANCE OF THE WINDOW TEMP SENSOR REF MM 30 41 21 STEP E.  FOUND THE RESISTANCE OF R2 WINDOW OUT OF LIMITS AT 7.6 K OHMS.  NEW WINDOW TO BE INSTALLED HAS A RESISTANCE CODE H15.  TABBED TB5014 TO TERMINAL 2.  REPLACED R2 SLIDING WINDOW REF AMM 56 12 11.  OPS CHECKS NORMAL.
